Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Head heaviness, watery eyes after washing hair. Taking telecast l for allergy. Treatment?

Hi for past two years, why i suffer from heavyhead and watery eyes especially after headbath. I am female, 39 years old now. How can I prevent this problem if i have headbath?. Nowadays I have headbath once in a month because of this probelm. I usually take the tabulets Telecast L, Synasma, Topceff 200 which is prescribed by doctor for allergy
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Pulmonologist 's  Response
Thanks for your query.

I think you are suffering from allergic rhino-sinusitis. I think for sinusitis you are suffering from heavy head. Please go for a x-ray para-nasal sinuses to exclude chronic sinusitis and polypoid sinus diseases. If anyhting found on x-ray, a CT scan of para-nasal sinuses may be done to properly evaluate it. If any polypoidal changes occur in the sinuses then FESS ( functional endoscopic sinus surgery ) can be done to remove it permanently.

Otherwise you should continue to take telecast L, Synasma but not Topceff 200 for prolonged period.

In addition to that you may consult an allergist and may go for skin prick test and specific IgE tests to detect specific allergen and immunotherapy to that allergen so that you can be protected from that allergen.

I also advise you to go for a spirometry with bronchodialator reversibility to confirm the diagnosis of asthma and management of it properly.

I think all these will give you remission of these symptoms.

You can try our premium services to get further answers on this issues if you have further queries.

Thank you.

Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor